Doctor insights on:
Memory Problems Due To Taking Bisphosphonates
Not listed: The adverse events listed as associated with the bisphosphonates does not include memory problems. But since memory problems can be associated with aging and the bisphosphonates are typically prescribed to elderly patients, it is most like the memory problems are due to aging rather than to the bisphosphonates. If memory problems are developing then they should be evaluated by pcp. ...Read more
Bisphosphonate are a class of drugs that prevent the loss of bone mass.They are used to treat osteoporosis and related bone metabolic diseases such as paget's disiease.The more used ones are:actonel, fosamax, dridronel, reclast, (zoledronic acid) Boniva and zometa.They can be taken either daily, once a week, once a month and in persons having problem taking it orally ther is an ...Read more
Will an MRI without contrast show the beginning signs of MS?
Symptoms: slurred speech, memory problems, unsteady gait, confusion, etc.
Complex question: There are 3 types of MRI used to diagnose MS: T1-weighted, T-2 weighted, and FLAIR. No single test is used to diagnose MS, generally a combination of tests over time is needed to get a definitive diagnosis. You need to consult a neurologist experienced with MS and let him or her guide you. Do you have a family history of this disease? Although chronic, progression can be very slow. Good luck! ...Read more
I have been diganosed with both trigeminal neralgia and occipital neuralgia. I also have some memory problems and muscle spasms . Could I have ms?
Consult Neurologist: Trgeminal neuralgia has been reported in patients with ms.You have to ask this question from your neyrologist as he/she is the only one can tell you if you do or not based on your symptoms, examination and MRI exam etc . So consult your neurologist about ms and you. ...Read moreSee 1 more doctor answer
Episodes of tremors, numbness, foot drop, vision and balance problems in a 37 year-old woman.....?
To treat osteoporosi: Bisphosphonate are a class of drugs that prevent the loss of bone mass.They are used to treat osteoporosis and related bone metabolic diseases such as paget's disiease.The more used ones are:actonel, fosamax, dridronel, reclast, (zoledronic acid) Boniva and zometa.They can be taken either daily, once a week, once a month and in persons having problem taking it orally ther is an inyectable form as well. ...Read moreSee 1 more doctor answer
Dosing Method: They are the same class of medications and have the same effect on the bones. The IV will cause less GI irritation the the orals. There is also a cost difference. ...Read more
Heartburn and: Irritation of the tube that connects the throat to the stomach (esophagus), if you are taking bisphosphonate pills. These side effects can usually be avoided by following instructions for taking your medicine.Headache; constipation, diarrhea, and passing gas; and muscle and joint pain, if you are taking intravenous (IV) bisphosphonate shots.There are more serious side effect but very common. ...Read more
Osteoporosis.: For osteoporosis, it's weight bearing exercise, calcium and vitamin D3 supplementation, keep your weight down. Medications (the bisphosphonates) when necessary would include Fosamax, Actonel or Boniva (ibandronate). You'd need bone density tests every two to three years after you reach the menopause and treat more aggressively with medications dependent on the results. ...Read moreSee 1 more doctor answer
Memory loss is a symptom in which a person cannot recall (remember) something that he previously learned. Some memory loss is normal, such as not remembering facts learned in school years ago but not used since then. Other memory loss is abnormal, such as that caused by Alzheimer's Dementia ...Read more
- Talk to a doctor live online for free
- Memory loss due to lead poisoning
- Recovery of memory loss due to masturbation
- Artichokes for memory problems
- Ask a doctor a question free online
- Okra for memory problems
- Memory and speech problems
- Adhd memory problems
- Alcohol and memory problems
- Talk to a pharmacologist online for free